# SDR IPXA2019111148853

- Difficulty date: October 28, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ANB73762
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER GEAR R/H AFT GEAR DOOR PAN/FRAME IS CRACKED.REMOVED AND REPLACED DOOR PAN/FRAME IAW SRM 51-35-01. (MINOR)
